# SDR UPS805415

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR B-CHECK, MAINTENANCE REPORTED CORROSION 4.375 CRACK COMING FROM RIVET AT LOWER RT SIDE OF FUSELAGE AFT OF NOSE W/W.  REPAIR PENDING.
